A note on a series containing Laguerre polynomials

Y. S. Kim, A. K. Rathie, R. B. Paris

Research output: Contribution to journalArticle

Abstract

Expressions for the summation of a new series involving the Laguerre polynomials are obtained in terms of generalized hypergeometric functions. These results provide alternative, and in some cases simpler, expressions to those recently obtained in the literature.
Original languageEnglish
Pages (from-to)213-217
Number of pages5
JournalMiskolc Mathematical Notes
Volume16
Issue number1
Publication statusPublished - 2015

Fingerprint Dive into the research topics of 'A note on a series containing Laguerre polynomials'. Together they form a unique fingerprint.

  • Cite this